Alert archive / Tennessee / Flash Flood Warnings in 2010

Flash Flood Warning 101, NWS Memphis, TN

May 24, 2010Fayette County, Haywood County, Tipton County, Tennessee

NWS Memphis, TN issued this flash flood warning at May 24, 2010, 11:57 AM CDT for Fayette County, Haywood County, Tipton County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2010, 11:57 AM CDT (16:57 UTC)
Expired
May 24, 2010, 2:47 PM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Fayette County, TN, Haywood County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 32 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 5.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2010-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2010-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1851 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1082 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

789 
WGUS54 KMEG 241657
FFWMEG
TNC047-075-167-242000-
/O.NEW.KMEG.FF.W.0101.100524T1657Z-100524T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1157 AM CDT MON MAY 24 2010

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  EXTREME SOUTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 300 PM CDT

* AT 1157 AM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT HOUR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
  OF EXTREME SOUTHWESTERN HAYWOOD...FAYETTE AND SOUTHEASTERN TIPTON
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3510 8922 3510 8964 3525 8964 3526 8963
      3526 8964 3529 8965 3529 8964 3537 8964
      3539 8965 3542 8965 3543 8919

$$


TLSJR
1 follow-up statement
917 
WGUS74 KMEG 241947
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
247 PM CDT MON MAY 24 2010

TNC047-075-167-241957-
/O.CAN.KMEG.FF.W.0101.000000T0000Z-100524T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE TN-HAYWOOD TN-TIPTON TN-
247 PM CDT MON MAY 24 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN
TIPTON...EXTREME SOUTHWESTERN HAYWOOD AND FAYETTE COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3510 8922 3510 8964 3525 8964 3526 8963
      3526 8964 3529 8965 3529 8964 3537 8964
      3539 8965 3542 8965 3543 8919

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 24, 9:38 AM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, May 24, 9:38 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
938 AM CDT MON MAY 24 2010

.DISCUSSION...

VERY WARM AND HUMID ACROSS THE MID SOUTH THIS MORNING WITH TEMPS
ALREADY IN THE LOW TO MID 80S. A LONE AREA OF THUNDERSTORMS THAT
DEVELOPED EARLIER THIS MORNING CONTINUES TO DRIFT SOUTH. THESE
THUNDERSTORMS SHOULD CONTINUE TO DEVELOP THIS MORNING SINCE THE
AIRMASS IS VERY UNSTABLE WITH SBCAPES OF OVER 3000 J/KG. WILL
ADJUST POPS ACROSS PARTS OF WEST TN OTHERWISE FORECAST LOOKS
GOOD.

SJM

&&

.PREV DISCUSSION... /ISSUED 408 AM CDT MON MAY 24 2010/

IT WAS ANOTHER WARM AND HUMID EARLY MORNING ACROSS THE MIDSOUTH.
SKIES WERE CLEAR. SOME FOG HAD FORMED WITH LIGHT WINDS...BUT DO
NOT THINK THE FOG WILL BECOME A SIGNIFICANT PROBLEM THIS MORNING.

AN UNSEASONABLY HOT DAY CAN BE EXPECTED ACROSS THE MIDSOUTH TODAY.
THINK THIS WILL LIKELY BE THE HOTTEST DAY OF THE WEEK. WITH LIGHT
LOW LEVEL WINDS AND LIMITED MIXING...THINK TEMPERATURES WILL WARM
INTO THE LOWER AND MID 90S. HEAT INDEX READINGS WILL EVEN CLIMB
INTO THE UPPER 90S FROM MEMPHIS SOUTHWESTWARD. AFTERNOON HIGHS
WILL BE ABOUT 10 DEGREES ABOVE NORMAL FOR THIS TIME OF THE YEAR AND
MAY APPROACH RECORD HIGHS IN SOME LOCATIONS INCLUDING MEMPHIS. THE
UPPER LEVEL RIDGE OVER THE REGION WILL WEAKEN JUST SLIGHTLY TODAY
ALLOWING FOR A LITTLE BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS
BY LATE THIS AFTERNOON AND EARLY EVENING...HAVE POPS RANGING FROM
30 PERCENT IMMEDIATELY ALONG THE TN RIVER TO 20 PERCENT ELSEWHERE.
THE ATMOSPHERE WILL BECOME VERY UNSTABLE THIS AFTERNOON DUE TO THE
HEAT WITH SBCAPES CLIMBING TO BETWEEN 3000 AND 4000 J/KG THIS
AFTERNOON. AS A RESULT...A FEW THUNDERSTORMS MAY BE SEVERE WITH
LARGE HAIL AND DAMAGING WIND.

ONLY SUBTLE CHANGES IN THIS WEATHER PATTER CAN BE EXPECTED THROUGH
THURSDAY. WILL CONTINUE WITH A 20 TO 30 PERCENT CHANCE OF MAINLY
AFTERNOON AND EARLY EVENING THUNDERSTORMS EACH DAY. 850 MB
TEMPERATURES ARE FORECAST TO COOL JUST SLIGHTLY WITH AFTERNOON
HIGHS IN THE UPPER 80S AND LOWER 90S...STILL ABOVE NORMAL. A FEW
SEVERE THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EARLY EVENING
WITH DAYTIME HEATING.

CONFIDENCE DECREASES IN THE FORECAST FOR FRIDAY INTO THE WEEKEND.
THE GFS INDICATES A BACKDOOR COLD FRONT WILL PUSH THROUGH THE
MIDSOUTH FRIDAY WITH SCATTERED THUNDERSTORMS...THEN A COOLER...DRIER
AND MORE STABLE AIR MASS WILL SPREAD OVER THE REGION FOR AT LEAST
THE BEGINNING OF THE WEEKEND. THE ECMWF SEEMS TO ALSO INDICATE
THIS SCENARIO TO SOME EXTENT BUT IS MUCH WEAKER WITH THE FRONT.
FOR NOW KEPT THE WEEKEND DRY WITH SOMEWHAT COOLER
TEMPERATURES...BUT DID NOT GO QUITE AS LOW AS SHOWN BY THE MEX MOS.

JCL

&&

.AVIATION...

12Z TAFS

SIMILAR WEATHER TO YESTERDAY... CLEAR MORNING SKIES AND ISOLATED
PATCHY LIFR FOG SHOULD GIVE WAY TO AREAWIDE VFR AND SCATTERED
CUMULUS BY MIDMORNING.

A FEW AFTERNOON THUNDERSTORMS WILL BE POSSIBLE...WITH THE TN RIVER
VALLEY LIKELY SEEING BEST CHANCES. COVERAGE STILL TOO LIMITED TO
TEMPO A TSRA MENTION. HAVE CHOSEN TO HANDLE WITH A BKN CB GROUP
AT THIS TIME.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  93  74  90  72 /  20  20  30  20
MKL  92  67  89  66 /  20  20  30  20
JBR  92  68  90  68 /  20  20  30  20
TUP  93  70  90  68 /  20  20  30  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 24, 4:14 AM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
414 AM CDT MON MAY 24 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
414 AM CDT MON MAY 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE
POSSIBLE THIS AFTERNOON AND EARLY EVENING WITH DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE
POSSIBLE EACH DAY TUESDAY THROUGH FRIDAY...MAINLY IN THE
AFTERNOON AND EARLY EVENING WITH DAYTIME HEATING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JCL

In the hours before

Special weather statement, May 24, 9:31 AM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
931 AM CDT MON MAY 24 2010

TNZ052-054-241500-
HENDERSON TN-MADISON TN-
931 AM CDT MON MAY 24 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1000 AM CDT FOR...

  NORTHWESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  NORTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 10 MILES NORTHEAST OF JACKSON AT 931 AM
CDT...MOVING SOUTHWEST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN HENDERSON AND MADISON COUNTIES...INCLUDING LOCATIONS NEAR
JACKSON...SHOULD MONITOR THIS STORM CLOSELY.

TLSJR
Special weather statement, May 24, 9:59 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
959 AM CDT MON MAY 24 2010

TNZ050>052-241545-
CROCKETT TN-HAYWOOD TN-MADISON TN-
959 AM CDT MON MAY 24 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1045 AM CDT FOR...

  SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  EAST CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  WESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES NORTHEAST OF ADAIR AT 959 AM CDT...
MOVING SOUTHWEST AT 5 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CROCKETT...HAYWOOD AND MADISON COUNTIES...INCLUDING
LOCATIONS NEAR BROWNSVILLE...SHOULD MONITOR THIS STORM CLOSELY.

TLSJR
Special weather statement, May 24, 11:11 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1111 AM CDT MON MAY 24 2010

TNZ002-003-241700-
WEAKLEY TN-OBION TN-
1111 AM CDT MON MAY 24 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL NOON CDT FOR...

  EXTREME NORTHEASTERN OBION COUNTY IN NORTHWEST TENNESSEE...
  NORTHERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES NORTH OF PALMERSVILLE AT 1111 AM
CDT...MOVING SOUTH AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN OBION AND WEAKLEY COUNTIES...INCLUDING LOCATIONS NEAR
MARTIN...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, May 24, 11:37 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1137 AM CDT MON MAY 24 2010

ARZ036-MSZ001-TNZ088-241715-
CRITTENDEN AR-DE SOTO MS-SHELBY TN-
1137 AM CDT MON MAY 24 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1215 PM CDT FOR...

  EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
OVER DOWNTOWN MEMPHIS AT 1137 AM CDT...MOVING SOUTHWEST AT 5 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRITTENDEN...DESOTO AND SHELBY COUNTIES...INCLUDING
LOCATIONS NEAR HORN LAKE...MIDTOWN MEMPHIS...SOUTHAVEN AND WEST
MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER
ALERT ALSO INCLUDES HORN LAKE...LAKE MCKELLAR AND ROBCO LAKE.

TLSJR
Local storm report, May 24, 11:40 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1140 AM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 AM     HAIL             MARTIN                  36.34N 88.86W
05/24/2010  E1.75 INCH       WEAKLEY            TN   TRAINED SPOTTER

            GOLF BALL SIZED HAIL IN TOWN OF MARTIN

&&

MRM
Local storm report, May 24, 11:52 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1152 AM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 AM     HAIL             MARTIN                  36.34N 88.86W
05/24/2010  E1.75 INCH       WEAKLEY            TN   TRAINED SPOTTER

            GOLF BALL SIZED HAIL IN TOWN OF MARTIN

1135 AM     TSTM WND DMG     MARTIN                  36.34N 88.86W
05/24/2010                   WEAKLEY            TN   FIRE DEPT/RESCUE

            POWER LINES DOWN AND ONE BUILDING IN DOWNTOWN MARTIN
            PARTIALLY COLLAPSED DUE TO WIND AND LIGHTNING STRIKES

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 8:13 AM CDTSevere Thunderstorm WarningMEGCarroll47 min
May 24, 9:23 AM CDTFlash Flood WarningMEGCarroll, Henderson, Madison3 hr
May 24, 11:29 AM CDTFlash Flood WarningMEGCarroll, Gibson, Obion, Weakley3 hr
May 24, 11:44 AM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Obion, Weakley46 min
May 24, 11:56 AM CDTFlash Flood WarningMEGShelby3 hr
May 24, 12:16 PM CDTFlash Flood WarningMEGShelby3 hr
May 24, 12:30 PM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Obion45 min
May 24, 12:41 PM CDTFlash Flood WarningMEGShelby, Tipton3 hr
May 24, 12:41 PM CDTSevere Thunderstorm WarningMEGShelby49 min
May 24, 12:43 PM CDTSevere Thunderstorm WarningMEGShelby, Tipton47 min
May 24, 12:46 PM CDTFlash Flood WarningMEGLauderdale, Tipton2 hr
May 24, 12:55 PM CDTFlash Flood WarningMEGCrockett, Dyer, Gibson, Lake, Obion105 min
May 24, 1:03 PM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton42 min
May 24, 1:08 PM CDTFlash Flood WarningMEGFayette4 hr
May 24, 1:14 PM CDTSevere Thunderstorm WarningMEGTipton46 min
May 24, 1:26 PM CDTSevere Thunderstorm WarningMEGDyer, Lake49 min
May 24, 1:28 PM CDTFlash Flood WarningMEGCarroll, Crockett, Dyer, Gibson, Haywood, Lauderdale and 2 more3 hr
May 24, 1:29 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby46 min
May 24, 1:48 PM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale42 min
May 24, 2:16 PM CDTFlash Flood WarningMEGFayette, Hardeman3 hr
May 24, 3:40 PM CDTSevere Thunderstorm WarningMEGHardin35 min
May 24, 3:43 PM CDTFlash Flood WarningMEGCarroll, Decatur, Hardin, Henderson3 hr
May 24, 4:11 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy34 min
May 24, 4:35 PM CDTFlash Flood WarningMEGChester, Hardeman, Hardin, Henderson, McNairy, Madison3 hr
May 24, 4:36 PM CDTSevere Thunderstorm WarningMEGChester, McNairy24 min
May 24, 5:08 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Hardin, Henderson, McNairy, Madison37 min
May 24, 6:36 PM CDTFlash Flood WarningMEGHardin2 hr

Nearby

Flash Flood Warnings in Tennessee, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.